# SDR HALA2016061400237

- Difficulty date: June 14, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 20,279 hours, 3,114 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO-AT 100KTS, ACFT PULLED HARD TO RT.  FULL LT RUDDER NOT ENOUGH TO MAINTAIN CENTER LINE.  NO ECAM.  NO FAULTS, INSPECTION AFTER BRAKE EMERGENCY IAW AMM05-51-16-200-801-A CHECKED GOOD.  ALL MLG & NLG TIRE ROTATION CHECKED GOOD & VISUAL INSPECTION CHECKED GOOD.  BSCU 1 & 2 BITE CHECKED OK IAW AMM 32-46-00-740-802-A NORMAL BRAKING SYSTEM, AMM3232-51-00-740-801-A, NOSE WHEEL STEERING.  FOUND NLG TIRE UNEVEN WORN BUT WORN WITHIN LIMIT.  RT NOSE TIRE WORN.   R & R BOTH NOSE TIRES IAW AMM 32-41-12-000-801-A, & 32-41-12-400-801-A.  FUNCTIONAL TEST OK OF THE NLG STEERING IAW AMM 32-51-00-720-801-A.  TEST OK OF THRUST REVERSER, ENG NOT RUNNING, IAW AMM 78-31-00-740-802-A IAW TSM 32-51-00-810-803-A, STEP 7.
